# SDR 200612222

- Difficulty date: December 19, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 5,295 hours, 3,490 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 7620 IND TO ORD, ON TAKEOFF ROLL DURING THE INITIAL ACCELERATION THE COCKPIT DOOR SWUNG OPEN.  CREW ABORTED TAKEOFF.  COCKPIT DOOR WAS PREVIOUSLY DEFERRED TO MANUAL MODE DUE TO AN INOPERATIVE ELECTRIC LOCKING MECHANISM.  THE CREW CONTACTED DISPATCH AND AGREED THAT THE DOOR SEEMED TO BE WORKING PROPERLY AT THAT TIME AND DECIDED TO CONTINUE.  RON MAINT CLEANED AND LUBED, OPS CHECK GOOD AND CLEARED MEL.
